# SDR VTZA99018

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7179
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7710 - DAY-IAD - DURING TAKEOFF, EXPERIENCED A PROBLEM WITH THE LANDING GEAR NOT RETRACTING. FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DAY. AIRCRAFT LANDED WITH NO PROBLEM.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE TROUBLESHOT THE SYSTEM AND CONDUCTED NUMEROUS GEAR SWINGS IAW APPLICABLE MM PROCEDURES.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
